Twisted kähler-einstein metrics

Julius Ross, Gábor Székelyhidi

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove an existence result for twisted Kähler-Einstein metrics, assuming an appropriate twisted K-stability condition. An improvement over earlier results is that certain non-negative twisting forms are allowed.

Original languageEnglish (US)
Pages (from-to)1025-1044
Number of pages20
JournalPure and Applied Mathematics Quarterly
Volume17
Issue number3
DOIs
StatePublished - 2021

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Twisted kähler-einstein metrics'. Together they form a unique fingerprint.

Cite this